I have taken much drugs for my fungal infection for the last three months and stopped all tablets recently. Secondly, I have been stressing lot and much anxiety, depression, lack of sleepless night. I have been feeling bloating stomach, fatigue, join pain, skin rashes,
Note: I believe which all happened for the drugs and anxiety and which test can be used to diagnosis whether allergic or not.
Welcome to the MedHelp forum!
Bloating, fatigue, joint pain and rashes could be due to Crohn's disease, rheumatoid arthritis, or H pylori infection. Hence you need to get this evaluated by a physician and a gastroenterologist.
Various reasons for recurrent fungal infection are incomplete treatment, treatment resistance, co-existing dermatitis, diabetes and low immunity. Hence these need to be evaluated.
If all your symptoms were side effects of anti-fungals, then stopping the drugs should help in alleviating the symptoms. Since there has not been much relief, please consult a doctor. Eat healthy, take up some activity you enjoy, and drink plenty of fluids. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.